# SDR CALA2024061701819

- Difficulty date: June 14, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N47282
- Make and model: Boeing 737-8
- Aircraft serial: 61861
- Aircraft time: 5,578 hours, 1,945 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Lavatory
- Condition: Full
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERT TO KONT DUE TO LAVS INDICATING FULL UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR  WITH VENDOR.   LAV INDICATION SHOWING FULL. SERVICED LAVS AND INDICATION FOLLOWED. INDICATION SHOWING EMPTY NOW.  ACFT GOOD TO CONTINUE.
